Alert archive / Nevada / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Reno, NV

July 24, 2010Douglas County, Nevada

NWS Reno, NV issued this flash flood warning at Jul 24, 2010, 4:50 PM PDT for Douglas County, Nevada. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2010, 4:50 PM PDT (23:50 UTC)
Expired
Jul 24, 2010, 6:15 PM PDT
In force
85 min
Issued by
NWS Reno, NV
Area
Storm-based polygon
Flood severity
None

County Douglas County, NV

The radar

The Reno radar (KRGX), 87 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 11.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 12 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
12 J/kg
Mixed-layer CIN
-413 J/kg
Mixed-layer LCL
2596 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WGUS55 KREV 242350
FFWREV
NVC005-250115-
/O.NEW.KREV.FF.W.0008.100724T2350Z-100725T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RENO NV
450 PM PDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL DOUGLAS COUNTY IN WESTERN NEVADA...
  THIS INCLUDES THE CITY OF GARDNERVILLE...

* UNTIL 615 PM PDT

* AT 445 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  THUNDERSTORMS WITH VERY HEAVY RAIN OVER THE PINE NUTS EAST OF      
  MINDEN. STORMS WERE SHOWING SLOW AND ERRATIC MOVEMENT...GENERALLY  
  TO THE NORTHWEST AT 5 MPH.

* THIS WARNING INCLUDES CREEKS AND STREAMS FLOWING WEST FROM THE
  PINE NUTS INCLUDING BUCKEYE CREEK WHICH FLOWS INTO AREAS JUST EAST 
  OF THE MINDEN AREA.

WATER FLOWING DOWN FROM THE PINE NUTS MAY CAUSE FLASH FLOODING OF 
ROADS ALONG THE WEST SLOPES OF THE PINE NUTS AS WELL AS NEAR THE 
VALLEY FLOOR EAST OF HIGHWAY 395. 

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. IT MAY NOT BE RAINING 
WHERE YOU ARE. HOWEVER BE PREPARED FOR RAPID RISES OF SMALL CREEKS 
AND STREAMS AS WATER MAKES IS DOWN TO YOUR AREA. 

LAT...LON 3899 11978 3905 11978 3907 11957 3890 11958
      3894 11974

$$

HOHMANN
1 follow-up statement
958 
WGUS75 KREV 250110
FFSREV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RENO NV
610 PM PDT SAT JUL 24 2010

NVC005-250116-
/O.EXP.KREV.FF.W.0008.000000T0000Z-100725T0115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DOUGLAS NV-
610 PM PDT SAT JUL 24 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 615 PM PDT FOR CENTRAL
DOUGLAS COUNTY...

THE STORMS OVER THE PINE NUTS HAVE NOW DISSIPATED AND THE THREAT FOR 
CONTINUED FLASH FLOODING HAS DIMINISHED. REMEMBER THAT MINOR RUNOFF 
MAY STILL OCCUR IN LOW SPOTS THROUGH 7 PM THIS EVENING. 

LAT...LON 3899 11978 3905 11978 3907 11957 3890 11958
      3894 11974

$$

LABELLE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 24, 3:32 PM PDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jul 24, 3:32 PM PDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE RENO NV
332 PM PDT SAT JUL 24 2010

CORRECTED FOR RED FLAG WARNING IN ZONE 272

.SHORT TERM...
CUMULUS BEGAN FORMING LATE THIS MORNING ABOUT AN HOUR EARLIER THAN
YESTERDAY. A BIT MORE MOISTURE TO WORK WITH IN THE SOUTH AS A
LITTLE WORKED INTO CNTRL NV. AS A RESULT...CONVECTION A BIT
FURTHER EAST THAN EXPECTED FOR THIS TIME INTO EXTREME WESTERN
MINERAL COUNTY. EXPECT CONTINUED DEVELOPMENT FURTHER NORTH ALONG
SIERRA CREST AS DAY GOES ON WITH SLOW PROPAGATION/MOVEMENT INTO
EXTREME WRN NV. STORMS WILL REMAIN ISOLATED THIS EVENING...BUT
SHOULD BE FAIRLY DRY WITH ONLY LIGHT RAIN AMOUNTS FROM THE CORES.

FOR TONIGHT...STORM POTENTIAL DOES NOT LOOK AS GREAT AND HAVE
TRIMMED ISOLD STORM MENTION TO NORTH OF SUSANVILLE/GERLACH. BEST
UPPER LEVEL INSTABILITY IS UP THERE ALONG WITH THE TRACK OF A WEAK
WAVE SHOWING UP AT TROPOPAUSE LEVEL. WAVE TRACKS THRU AROUND 12Z
SO BEST POTENTIAL STORMS THEN INTO 15Z. PERHAPS ONLY 2-3 STORMS TO
FORM. EXPECT A BIT MORE CLOUD COVER TONIGHT SO OVERNIGHT TEMPS
WILL BE QUITE MILD...70S IN SOME WRN NV LOCATIONS TO EVEN NEAR 60
SIERRA VALLEYS.

TOMORROW STILL ON TRACK WITH INCREASE IN MOISTURE. MODELS NOT AS
AGGRESSIVE WITH THE MOISTURE TO THE SOUTH AS PREV RUNS BUT STILL
SHOW PLENTY OF INSTABILITY. SREF/GFS/NAM ALL IN GOOD AGREEMENT
WITH CONVECTION FIRING BY 1-2 PM AS UPPER LOW SLOWLY MOVES TOWARD
COAST AND JET NOSES INTO AREA. HLTT AROUND 30 ALONG SIERRA INTO
EXTREME WRN NV SO ALL LINING UP. NAM/GFS CONTINUE TO HIT AREAS
ALONG 395 CORRIDOR HARDEST TOMORROW...AS HAS BEEN THE CASE LAST 48
HRS. EXPECT SCT COVERAGE MOST AREAS CONTINUING AND MOVING EAST
INTO THE EVENING.

TAHOE BASIN MOST PROBLEMATIC WITH SOUTH WINDS ALOFT. CONCERN IS
THAT ONLY 2-3 STORMS MAY FIRE BEFORE GETTING PUSHED OFF TO THE
EAST LIMITING COVERAGE. SEEING CONVECTION TRYING TO GO ON CREST
WEST OF THE LAKE NOW BELIEVE AT LEAST EAST HALF OF BASIN WILL SEE
SCT STORMS. HOWEVER...ALL OTHER AREAS HIGHER CONFIDENCE WITH ONLY
FLY IN THE OINTMENT POSSIBLE MID-CLOUD DECK DURING THE MORNING
RETARDING HEATING. MAIN CONCERNS FROM STORMS SUNDAY ARE DRY
LIGHTNING AS THEY SHOULD BE DRY FOR THE FIRST FEW HRS...SEE FIRE
WEATHER DISCUSSION BELOW. ALSO CONCERNED WITH POTENTIAL STRONG
OUTFLOWS.

TOMORROW NIGHT SHOULD SEE CONVECTION DIE DOWN IN THE EVENING...BUT
ANOTHER WAVE SHOWS UP TO MOVE THROUGH EARLY MON MORNING. THINK
THERE IS A BETTER POSSIBILITY OF STORMS THEN AS WAVE MOVES THROUGH
SO CONTINUE WITH ISOLATED THUNDERSTORMS. MONDAY STILL LOOKS GOOD
AND STORMS WILL BE WETTER AS MORE MOISTURE MOVES INTO THE REGION.
CONCERNS TURN MORE TO GENERIC OUTFLOW/HAIL POSSIBLITY AND TO A
SMALLER EXTENT...HEAVY RAIN. FAST STORM MOTIONS OF 25-30 MPH
SHOULD LIMIT THE HEAVY RAIN POTENTIAL. WALLMANN

.LONG TERM...TUESDAY THROUGH SATURDAY...
FOR TUESDAY...LINGERING INSTBY AND MOISTURE OVER PARTS OF NWRN AND
W-CNTRL NV WITH WEAK SHORTWAVE PASSAGE COULD KEEP A FEW TSTMS GOING
DURING THE MORNING IN THESE AREAS. BY AFTERNOON...FLOW ALOFT IS
EXPECTED TO BECOME MORE SOUTHWEST ESPECIALLY IN THE SIERRA...WHICH
WILL DECREASE INSTBY AND MOISTURE AND DIMINISH THE TSTM THREAT IN
AREAS NEAR AND WEST OF HWY 395. OTHERWISE...WILL LEAVE IN A SLGT CHC
OF TSTMS EAST OF HWY 395 FOR TUES AFTN AND PUSH THE CONVECTION INTO
W-CNTRL NV TUES EVE. WITH THE RIDGE BEING DISPLACED EAST TOWARD THE
SRN PLAINS...MAX TEMPS WILL BE NEAR SEASONAL NORMALS OF LOWER-MID
90S IN MOST LOWER ELEVATIONS.

HAVE REMOVED TSTM THREAT FROM NERN CA-NWRN NV ON WEDNESDAY AS ALL
GUIDANCE SOURCES SPREAD DRIER AND MUCH MORE STABLE AIR MASS OVER
THE ENTIRE REGION. WITH SW FLOW ALOFT CONTINUING AND PRESSURE
GRADIENT SLIGHTLY TIGHTER...LEE SIDE WINDS MAY BE A BIT STRONGER
WED AFTN-EVE BUT GUSTS LOOK TO MAINLY BE IN THE 25-30 MPH RANGE.
NEARLY IDENTICAL WEATHER CONDITIONS ARE EXPECTED THURSDAY AS THE
TROF OFF THE WEST COAST FINALLY MOVES INLAND WHILE WEAKENING.

BY FRI-SAT...FLOW ALOFT WILL WEAKEN AND 500 MB HEIGHTS RISE AS RIDGE
ATTEMPTS TO EXPAND INTO THE GREAT BASIN AGAIN. THIS WILL LEAD TO
LIGHTER AFTN-EVE WINDS AND GRADUAL WARMING TREND TO THE MID-UPR 90S
IN THE VALLEYS BY NEXT SAT. THESE CONDITIONS SHOULD LEAD TO SOME
LATE DAY CUMULUS FORMATION MAINLY IN MONO AND WRN MINERAL
COUNTIES...BUT TSTM POTENTIAL WILL REMAIN SLIM WITH MID LEVEL CAP
AND DRY AIR MASS STILL IN PLACE...AND NO SIGNIFICANT FORCING
INDICATED BY THE LATEST GUIDANCE. MJD

&&

.AVIATION...
ISOLD TSTMS TO CONTINUE OVER THE SIERRA AND ADJACENT PARTS OF WRN NV
MAINLY SOUTH AND WEST OF A KTVL-CARSON CITY-HAWTHORNE LINE. FARTHER
NORTH...BRIEF CB TOWERS POSSIBLE NEAR KRNO AND INTO NERN CA. MOST
CELLS WILL MOVE SLOWLY NORTH...WITH PROPAGATION FROM OUTFLOW
INTERACTIONS TRIGGERING SUBSEQUENT CELLS. MOST ACTIVITY SHOULD
DIMINISH BY 04Z BUT A FEW STRAY TSTM CELLS COULD FORM OVERNIGHT IN
NERN CA-NWRN NV. MAIN IMPACTS THRU 04Z EXPECTED TO BE GUSTY OUTFLOW
WINDS NEAR 35 KT AND SMALL HAIL...WITH BRIEF MDT-HVY RAIN POSSIBLE
IN HIGHER ELEVATIONS.

ON SUNDAY...TSTM COVERAGE EXPECTED TO INCREASE ESPECIALLY WEST OF
HWY 95. CELLS SHOULD ALSO FORM EARLIER IN THE DAY WITH FIRST
LIGHTNING POSSIBLE NEAR THE SIERRA CREST BEFORE 19Z. AT THE TAF
SITES...THE 00Z PACKAGE WILL INCLUDE AT LEAST VCTS FIRST IN
KTVL-KTRK THEN PUSHING EAST TO KRNO. ACTIVITY SHOULD BE MORE
ORGANIZED WITH FASTER N-NE CELL MOVEMENT OF 10-15 KT. THE STRONGER
CELLS COULD REACH LOW-END SEVERE CRITERIA WITH OUTFLOW GUSTS NEAR 50
KT AND HAIL BTWN 0.50 AND 1 INCH. MJD

&&

.FIRE WEATHER...
HIGH PRESSURE OVER THE GREAT BASIN AND LOW PRESSURE NEAR THE
CALIFORNIA COAST WILL BRING INCREASING THUNDERSTORM CHANCES THIS
WEEKEND...WITH THE THREAT OF THUNDERSTORMS THROUGH TUESDAY.

ISOLATED PULSE THUNDERSTORMS WILL CONTINUE TO DEVELOP FROM TAHOE
SOUTH OVER THE SIERRA. ISOLATED STORMS OVER THE SOUTHERN CASCADES
INTO WESTERN LASSEN IS LESS LIKELY BUT STILL POSSIBLE THIS EVENING.
WITH CLOUD BASES ABOVE 10000-12000 FEET MSL TODAY...MAIN CONCERN IS
DRY STRIKES OUTSIDE OF THE STORM CORES AND GUSTY OUTFLOW WINDS OVER
40 MPH. LIGHT STEERING WINDS AND SURFACE DEW POINTS IN THE 30S
COULD ALLOW THE STRONGER STORMS TO PRODUCE SOME RAIN.

DRY LIGHTNING CONCERNS INCREASE TONIGHT WITH JET AND UPPER WAVE
PUSHING INTO THE AREA. BEST FOCUS FOR NOCTURNAL HIGH BASED STORMS IS
AREAS NORTH OF SUSANVILLE AND GERLACH. HOWEVER...COVERAGE WILL REMAIN
VERY ISOLATED.

FOR SUNDAY...RED FLAG WARNING HAS BEEN ISSUED FOR DRY LIGHTING AND
GUSTY OUTFLOW WINDS OVER 40 MPH AS MOISTURE FOR EXTREME WESTERN NV
AND THE SIERRA. INSTABILITY AND STORM MOTION WILL INCREASE WITH
THE JET SITTING OVER THE SIERRA AND WESTERN NEVADA SUNDAY
AFTERNOON. WITH LINGERING HIGH BASED CONVECTION EARLY IN THE
DAY...BY EVENING THERE WILL BE A TRANSITION TO WETTER STORMS AND
INCREASED LIGHTNING ACTIVITY. TAHOE BASIN IS PROBLEMATIC...BUT
BELIEVE ALTHOUGH STORM COVERAGE WILL BE LIMITED OVER THE CREST DUE
TO AFTERNOON WEST FLOW...EAST OF THE CREST AND CARSON RANGE SOULD
STILL SEE SCT STORMS.

MONDAY CONTINUES TO LOOK IMPRESSIVE FOR THUNDERSTORMS...WITH
ABUNDANT MOISTURE AND INSTABILITY AS THE JET LINGERS OVERHEAD AND
THE WEAKENING LOW MOVES INLAND TO PROVIDE ADDITIONAL COOLING ALOFT.
STORM MOTION IN THE MODELS IS HIGHER THAN SUNDAY...CERTAINLY ANOTHER
DAY WITH THE POTENTIAL ABUNDANT LIGHTNING AND GUSTY OUTFLOW WINDS.
STORMS ALSO SHOULD BE WETTER WITH COOLER TEMPS AND MORE MOISTURE.
BRONG/LABELLE

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...RED FLAG WARNING FROM 11 AM TO 6 PM PDT SUNDAY NVZ450-458.

     RED FLAG WARNING FROM 11 AM TO 6 PM PDT SUNDAY NVZ459.

CA...RED FLAG WARNING FROM 11 AM TO 6 PM PDT SUNDAY CAZ270-271-278.

     RED FLAG WARNING FROM 11 AM TO 6 PM PDT SUNDAY CAZ273.

     RED FLAG WARNING FROM 11 AM TO 6 PM PDT SUNDAY CAZ272.

&&

HTTP://WEATHER.GOV/RENO
Hazardous weather outlook, Jul 24, 6:15 AM PDT, 10 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RENO NV
615 AM PDT SAT JUL 24 2010

CAZ070>073-NVZ001>005-251400-
SURPRISE VALLEY CALIFORNIA-LASSEN-EASTERN PLUMAS-
EASTERN SIERRA COUNTIES-GREATER LAKE TAHOE AREA-MONO-
MINERAL AND SOUTHERN LYON COUNTIES-GREATER RENO-CARSON CITY-
MINDEN AREA-WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE-
NORTHERN WASHOE COUNTY-
615 AM PDT SAT JUL 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN SIERRA...
NORTHEAST CALIFORNIA AND WESTERN NEVADA.

.DAY ONE...TODAY AND TONIGHT

HIGH PRESSURE ACROSS THE GREAT BASIN AND LOW PRESSURE NEAR THE
CALIFORNIA COAST WILL COMBINE TO CREATE A FAVORABLE SETUP TO PRODUCE
DRY THUNDERSTORMS TODAY. DANGEROUS LIGHTNING AND GUSTY OUTFLOW WINDS
OVER 40 MPH CAN BE EXPECTED WITH THESE STORMS. SOME OF THE STRONGER
STORMS MAY PRODUCE RAINFALL UNDER OR NEAR THE CORE OF THE STORM.
THUNDERSTORMS ARE EXPECTED TO AFFECT AREAS NORTH OF I-80 THIS
EVENING INTO TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR DRY THUNDERSTORMS AND GUSTY OUTFLOW WINDS FOR
THE NORTHERN SIERRA...NORTHEAST CALIFORNIA AND NORTHWEST NEVADA.
PLEASE REFER TO WWUS85 KREV RNORFWREV FOR FURTHER DETAILS ON THE
CRITICAL FIRE WEATHER CONDITIONS.

AS CONTINUED INCREASING SOUTHERLY MOISTURE...AN UPPER LEVEL LOW OFF
THE CALIFORNIA COAST AND THE JET STREAM ALOFT COMBINE IT WILL CREATE A
MORE FAVORABLE ATMOSPHERE FOR WET THUNDERSTORM DEVELOPMENT WITH
GREATER COVERAGE SUNDAY EVENING-MONDAY. STRONGER THUNDSTORMS CAN BE
EXPECTED ACROSS THE REGION MONDAY WITH A POSSIBLILITY OF SOME OF
THESE STORMS BECOMING SEVERE. THESE STRONGER OR SEVERE STORMS WILL
BE CAPABLE OF PRODUCING HEAVY RAINFALL...GUSTY WINDS AND HAIL.

THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH WEDNESDAY UNTIL A MORE DRY AND
STABLE AIRMASS MOVES INTO THE REGION.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED THIS WEEKEND AND WILL BE LIKELY MONDAY.
SPOTTERS ARE ASKED TO REMAIN ALERT AND REPORT SIGNIFICANT WEATHER TO
THE NATIONAL WEATHER SERVICE.

MCGUIRE

HTTP://WEATHER.GOV/RENO

In the hours before

Special weather statement, Jul 24, 3:32 PM PDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
332 PM PDT SAT JUL 24 2010

CAZ072-242300-
GREATER LAKE TAHOE AREA-
332 PM PDT SAT JUL 24 2010

...STRONG THUNDERSTORM DEVELOPING NEAR SOUTH LAKE TAHOE...

AT 330 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR MEYERS...OR 6 MILES SOUTH OF SOUTH LAKE
TAHOE...AND MOVING NORTH AT 5 TO 10 MPH.

OCCASIONAL LIGHTNING...HEAVY RAIN...SMALL PEA OR MARBLE SIZE
HAIL...AND GUSTY WINDS OF 30 TO 40 MPH...CAN BE EXPECTED WITH THIS
STORM.

* LOCATIONS AFFECTED INCLUDE...MEYERS...SOUTH LAKE TAHOE...SOUTH LAKE
  TAHOE AIRPORT AND FALLEN LEAF CAMPGROUND.

HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A VEHICLE IF POSSIBLE.
TENTS AND TREES ARE UNSAFE SHELTERS DURING THUNDERSTORMS.

IF ON A LAKE...RIVER...OR SWIMMING POOL...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER
IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING NEAR
THUNDERSTORMS POSE AN IMMEDIATE DANGER TO BOATERS.

&&

LAT...LON 3895 12012 3897 11996 3884 11990 3880 12001
TIME...MOT...LOC 2228Z 161DEG 8KT 3885 11999

HOHMANN

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 5:27 PM PDTSpecial Weather StatementREV33 min
Jul 24, 9:21 AM PDTRed Flag WarningREVWashoe57 hr

Nearby

Flash Flood Warnings in Nevada, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.